# SDR UALA2012040202015

- Difficulty date: March 31, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 50,793 hours, 5,997 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FIXED T/E LOWER PANEL.  ACCOMPLISHED CORE REPLACEMENT AND 250 DEGREE OVERLAY REPAIR.
